# SDR WVER2016121691601

- Difficulty date: December 16, 2016
- Submitted: December 17, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 30,927 hours, 25,183 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 2016-11-02 FOUND LT PYLON LWR, TO HAVE 8 LOOSE FASTENERS. RT PYLON, LWR TO HAVE 5 LOOSE FASTENERS, REPAIRS WERE ACCOMPLISHED IAW REO 670-54-51-034.
